# SDR SIMA20150809008

- Difficulty date: August 9, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,803 hours, 35,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRES AT 251 DF ARE BROKEN.  INSTALLED CONNECTOR ON BROKEN EMER LIGHT STRIP WIRES AT 251 DF IAW SWPM 20-00-03 & 20-21-00.  TOOL SN6277, SEE NRTC BOW 199115 FOR THE OPERATIONAL TEST OF THE EMER LIGHT STRIP AT 251 DF.
